# SDR IPXA2023060993406

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,123 hours, 15,782 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fairing
- Part number: A53510129201
- Part serial: NA
- Condition: Cracked
- Location: Rh Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C611AB OPENING HAS A CRACKREPAIRED AREA IAW SRM 53-15-63
